Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 2, Pages 310–313 (Mi mz682)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

The Closure Lemma for Piecewise Diffeomorphic Maps of the Circle

E. V. Zhuzhomaa, V. S. Medvedevb

a Nizhny Novgorod State Technical University
b Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

DOI: https://doi.org/10.4213/mzm682

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:2, 277–280

Bibliographic databases:

Received: 16.02.2000

Citation: E. V. Zhuzhoma, V. S. Medvedev, “The Closure Lemma for Piecewise Diffeomorphic Maps of the Circle”, Mat. Zametki, 69:2 (2001), 310–313; Math. Notes, 69:2 (2001), 277–280

Citation in format AMSBIB
\Bibitem{ZhuMed01}
\by E.~V.~Zhuzhoma, V.~S.~Medvedev
\paper The Closure Lemma for Piecewise Diffeomorphic Maps of the Circle
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 2
\pages 310--313
\mathnet{http://mi.mathnet.ru/mz682}
\crossref{https://doi.org/10.4213/mzm682}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830231}
\zmath{https://zbmath.org/?q=an:1001.37016}
\elib{https://elibrary.ru/item.asp?id=5021802}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 2
\pages 277--280
\crossref{https://doi.org/10.1023/A:1002840806584}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168619500030}


Linking options:
  • http://mi.mathnet.ru/eng/mz682
  • https://doi.org/10.4213/mzm682
  • http://mi.mathnet.ru/eng/mz/v69/i2/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anosov D.V. Zhuzhoma E.V., “Closing Lemmas”, Differ. Equ., 48:13 (2012), 1653–1699  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:126
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021